# SDR ASAA2024100953086

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 32,074 hours, 9,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT L2 DOOR INOP. GROUNDED - YES. RELAMPED EXTERIOR EMERGENCY EXIT LIGHT AT L2 DOOR IAW B737NG AMM 33-51-04. LIGHT CHECK GOOD.
